# SDR USAA991022

- Difficulty date: October 13, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Station 986
- Part time: 35,403 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 2 INCH AREA OF CORROSION FLOORBEAM UPPER CHORD STATION 986 FROM BL 3.5 TO RBL 9.5, CORROSION LEVEL 1.  INSTALLED DOUBLER PER TR 53-10-05.  (M)
